Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the asymptotic behavior of an integral equation

Author: Carol Shilepsky
Journal: Proc. Amer. Math. Soc. 33 (1972), 111-113
MSC: Primary 45M05
MathSciNet review: 0306851
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assume the existence and boundedness of a solution to an integral equation. Conditions are found which ensure the solution has a limit at infinity.

References [Enhancements On Off] (What's this?)

  • [1] J. J. Levin and D. F. Shea, Asymptotic behaviour of bounded solutions of some functional equations, Contributions to nonlinear functional analysis (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1971) Academic Press, New York, 1971, pp. 501–522. MR 0388011
  • [2] -, On the asymptotic behavior of the bounded solutions of some integral equations, J. Math. Anal. Appl. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M05

Retrieve articles in all journals with MSC: 45M05

Additional Information

Keywords: Integral equation, stability theory, Volterra equation, asymptotic behavior, bounded solution
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society